# SDR CA980629012

- Difficulty date: June 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cessna 550
- Engine: Pwa JT15D4
- System (JASC): 7332 · Fuel Pressure Indicating
- Part: Switch
- Part number: 99120332
- Condition: Failed
- Location: Rt Boost Press
- Part time: 814 hours
- Stage of operation: DE
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(CAN) ON DESCENT, WHEN THE ENGINES WERE THROTTLED BACK, THE 'FUEL PRESS LOW RT' AND THE 'BOOST PUMP ON RT' ILLUMINATED.  CREW SELECTED THE RIGHT BOOST SWITCH FROM 'NORM' TO 'ON' AND LANDED WITHOUT INCIDENT.  ENGINE PARAMETERS OK. AFTER LANDING , THE BOOST PUMP SWITCH RE-SELECTED BACK TO 'NORM'.  WHEN THROTTLE ADVANCED FROM IDLE, THE 'FUEL PRESS LOW' AND 'BOOST PUMP ON' LIGHTS ILLUMINATED AGAIN.  PART TC:  965.
